# SDR AALA20161011004

- Difficulty date: October 11, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 50,629 hours, 24,669 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 5936832509
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  LEFT GROUND SPOILER FITTING IS CRACKED ON THE INBOARD FLANGE OF THE OUTBOARD LEG.  REMOVED AND REPLACED FITTING IAW SRM 51-30-05, SR09570010 AND AARD 51-00-05-1.
